# SDR SWAA090824

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 58,456 hours, 40,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116013520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT EMERGENCY EXIT LIGHT INOP BETWEEN ROW 15 TO ROW 16.  REPAIRED WIRE PER MM.
